International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 31-38

On normal lattices and Wallman spaces

George M. Eid

Department of Mathematics, John Jay College of Criminal Justice, The City University of New York, 445 West 59th Street, New York 10019, NY, USA

Received 28 March 1988; Revised 20 June 1988

Copyright © 1990 George M. Eid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let X be an abstract set and Ω a lattice of subsets of X. The notion of Ω being mildly normal or slightly normal is investigated. Also, the general Wallman space with an alternate topology is investigated, and for Ω not necessarily disjunctive, an analogue of the Wallman space is constructed.